I would recommend that be it Paracetamol or Panadol both cannot be taken together as the both drugs contain the same active pharmaceutical ingredients

I would recommend that be it Paracetamol or Panadol both cannot be taken together as the both drugs contain the same active pharmaceutical ingredients (API) which is Acetaminophen (APAP). It cannot be taken continuously as this are drugs. The best is to be taken when necessarily as too much of it might lead to an overdose. Usually 1-2 tablets is the recommended dosage. If the user is unclear, they should consult a doctor or do some research on their own about the product. If the user has a drug allergy with Paracetamol, he or she should not continue taking the drug and should stop immediately or ask for another medicine that could be used in replacement for Paracetamol. As mentioned above not only those contains Acetaminophen, there are other drugs like Anarex that works exactly like Paracetamol. All users of such drugs should at least know the side effects as it would prevent some form of a drug overdose. It is better to be safe than sorry as complications could get very messy. The users should always read the instructions or ingredients before taking the drug as not all “sibling-like” drugs have a very close name to each other, this may prevent from taking the same active pharmaceutical ingredient (API) drugs.